# SDR BSY2002F00004

- Difficulty date: February 8, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N3703Q
- Make and model: Beech 58
- Aircraft serial: TH1189
- Engine: Cont IO520E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 963840593
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT TACH QUIT AFTER TAKE OFF, RETURNED TO AIRPORT.  REMOVED AND REPLACED THE GENERATOR OPS CHECKS GOOD.
